Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427521, 12 pages
Research Article

Numerical Solution of Higher Order Boundary Value Problems

1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Department of Mathematics, University of Education, Okara Campus, Okara 56300, Pakistan

Received 27 December 2012; Revised 5 April 2013; Accepted 6 April 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Shahid S. Siddiqi and Muzammal Iftikhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahid S. Siddiqi and Muzammal Iftikhar, “Numerical Solution of Higher Order Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 427521, 12 pages, 2013. doi:10.1155/2013/427521